Proceedings of the American Mathematical Society. Volume 126, Number 6, 1998
Contents of Volume 126, Number 6 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge A simple and direct derivation for the number of noncrossing partitions S. C. Lia...
Spremljeno u:
Glavni autor: | |
---|---|
Format: | Članak |
Jezik: | English |
Izdano: |
American Mathematical Society
2009
|
Teme: | |
Online pristup: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/433 |
Oznake: |
Dodaj oznaku
Bez oznaka, Budi prvi tko označuje ovaj zapis!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Budi prvi tko komentira!